# SDR 2008UALA01983

- Difficulty date: April 4, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 65,087 hours, 10,657 cycles
- Engine: Pwa PW4060
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATUS LIGHT ON FLASHLIGHT AT BUSINESS GALLEY NOT ON.  REPLACED BATTERY OPS CHECKED GOOD.  AC OK FOR SERVICE.
